# SDR SWIA202162150

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F/S 713-761 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED DAMAGE ON L/H SIDE SEAT RAIL AT FS713.00 TO FS761.00. FOUND TO BE OUT OF ALLOWABLE LIMITS. DAMAGE IS ALLOWED IN ONLY ONE ELEMENT AT A GIVEN CROSS SECTION. REF CRJ-700 SRM 53-41-49-101-001-A01. INSTALLED NEW FABRICATED L/H SIDE SEAT RAIL BETWEEN FS713.00 AND FS761.00. REF CRJ-700 AMM 53-00-49-400-801-A03. TUC 9564 CAL DUE 30 NOV 21.
